# SDR C2XA10IA185

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 18,372 hours, 13,959 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10301580
- Condition: Overtemp
- Location: Zone 100
- Part time: 15,072 hours, 10,340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3097, THE CREW REPORTED A BATTERY 2 OVERTEMP INDICATION AT FL360.  THE CREW FOLLOWED QRH AND TURNED OFF BATTERY TWO.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
